Works matching DE "CHERN-Simons gauge theory"
Results: 454
Chiral Loop Quantum Supergravity and Black Hole Entropy.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 7, p. 303, doi. 10.3390/universe9070303
- By:
- Publication type:
- Article
Topological Gauge Actions on the Lattice as Overlap Fermion Determinants.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 6, p. N.PAG, doi. 10.3390/universe8060332
- By:
- Publication type:
- Article
A Matrix Model of Four-Dimensional Noncommutative Gravity.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 4, p. N.PAG, doi. 10.3390/universe8040215
- By:
- Publication type:
- Article
The Sharma--Mittal Model's Implications on FRW Universe in Chern--Simons Gravity.
- Published in:
- Universe (2218-1997), 2021, v. 7, n. 11, p. 1, doi. 10.3390/universe7110428
- By:
- Publication type:
- Article
Peacock patterns and resurgence in complex Chern–Simons theory.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 3, p. 1, doi. 10.1007/s40687-023-00391-1
- By:
- Publication type:
- Article
Exploring String Axions with Gravitational Waves.
- Published in:
- Galaxies (2075-4434), 2017, v. 5, n. 4, p. 96, doi. 10.3390/galaxies5040096
- By:
- Publication type:
- Article
Nontopological Condensates for the Self-Dual Chern-Simons-Higgs Model.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 7, p. 1191, doi. 10.1002/cpa.21548
- By:
- Publication type:
- Article
Why Cerenkov Radiation May Not Occur, Even When It Is Allowed by Lorentz-Violating Kinematics.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 11, p. 250, doi. 10.3390/sym9110250
- By:
- Publication type:
- Article
NONPLANAR INTEGRABILITY AND PARITY IN ABJ THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2013, v. 28, n. 12, p. -1, doi. 10.1142/S0217751X13500437
- By:
- Publication type:
- Article
Cosmological Analysis of Dynamical Chern-Simons Modified Gravity via Dark Energy Scenario.
- Published in:
- Advances in High Energy Physics, 2015, v. 2015, p. 1, doi. 10.1155/2015/259578
- By:
- Publication type:
- Article
Chern-Simons gauge theory and symplectic quantum mechanics.
- Published in:
- Canadian Journal of Physics, 2015, v. 93, n. 9, p. 971, doi. 10.1139/cjp-2014-0563
- By:
- Publication type:
- Article
M2-branes and q-Painlevé equations.
- Published in:
- Letters in Mathematical Physics, 2022, v. 112, n. 6, p. 1, doi. 10.1007/s11005-022-01597-0
- By:
- Publication type:
- Article
Homological perspective on edge modes in linear Yang–Mills and Chern–Simons theory.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 7, p. 1559, doi. 10.1007/s11005-020-01269-x
- By:
- Publication type:
- Article
A unifying 2D action for integrable σ-models from 4D Chern–Simons theory.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 7, p. 1645, doi. 10.1007/s11005-020-01268-y
- By:
- Publication type:
- Article
Asymptotic properties of the Hitchin–Witten connection.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 8, p. 1747, doi. 10.1007/s11005-019-01157-z
- By:
- Publication type:
- Article
Differential characters and cohomology of the moduli of flat connections.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 1, p. 11, doi. 10.1007/s11005-018-1095-7
- By:
- Publication type:
- Article
Homotopy algebras of differential (super)forms in three and four dimensions.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 12, p. 2669, doi. 10.1007/s11005-018-1109-5
- By:
- Publication type:
- Article
Chern–Simons, Wess–Zumino and other cocycles from Kashiwara–Vergne and associators.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 3, p. 757, doi. 10.1007/s11005-017-0985-4
- By:
- Publication type:
- Article
Explicit formulae for Chern-Simons invariants of the hyperbolic orbifolds of the knot with Conway's notation C(2 n, 3).
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 3, p. 427, doi. 10.1007/s11005-016-0904-0
- By:
- Publication type:
- Article
Remarks on Chern-Simons-Dirac Equations in One Space Dimension.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 8, p. 991, doi. 10.1007/s11005-014-0701-6
- By:
- Publication type:
- Article
Non-invertible Condensation, Duality, and Triality Defects in 3+1 Dimensions.
- Published in:
- Communications in Mathematical Physics, 2023, v. 401, n. 3, p. 489, doi. 10.1007/s00220-023-04727-4
- By:
- Publication type:
- Article
Congruence Skein Relations for Colored HOMFLY -PT Invariants.
- Published in:
- Communications in Mathematical Physics, 2023, v. 400, n. 2, p. 683, doi. 10.1007/s00220-022-04604-6
- By:
- Publication type:
- Article
Quantum Chern–Simons Theories on Cylinders: BV-BFV Partition Functions.
- Published in:
- Communications in Mathematical Physics, 2023, v. 398, n. 1, p. 133, doi. 10.1007/s00220-022-04513-8
- By:
- Publication type:
- Article
On Globalized Traces for the Poisson Sigma Model.
- Published in:
- Communications in Mathematical Physics, 2022, v. 393, n. 1, p. 583, doi. 10.1007/s00220-022-04371-4
- By:
- Publication type:
- Article
Narain to Narnia.
- Published in:
- Communications in Mathematical Physics, 2022, v. 390, n. 1, p. 425, doi. 10.1007/s00220-021-04211-x
- By:
- Publication type:
- Article
Homotopical Analysis of 4d Chern-Simons Theory and Integrable Field Theories.
- Published in:
- Communications in Mathematical Physics, 2022, v. 389, n. 3, p. 1417, doi. 10.1007/s00220-021-04304-7
- By:
- Publication type:
- Article
Narain to Narnia.
- Published in:
- Communications in Mathematical Physics, 2022, v. 389, n. 3, p. 425, doi. 10.1007/s00220-021-04211-x
- By:
- Publication type:
- Article
Refined Topological Branes.
- Published in:
- Communications in Mathematical Physics, 2021, v. 385, n. 2, p. 937, doi. 10.1007/s00220-020-03883-1
- By:
- Publication type:
- Article
Twisted Supergravity and Koszul Duality: A Case Study in AdS3.
- Published in:
- Communications in Mathematical Physics, 2021, v. 384, n. 1, p. 279, doi. 10.1007/s00220-021-04065-3
- By:
- Publication type:
- Article
Abelian Topological Order on Lattice Enriched with Electromagnetic Background.
- Published in:
- Communications in Mathematical Physics, 2021, v. 381, n. 1, p. 293, doi. 10.1007/s00220-020-03927-6
- By:
- Publication type:
- Article
Existence of Radial Mixed Type Solutions in Chern–Simons Theories of Rank 2 in R2.
- Published in:
- Communications in Mathematical Physics, 2019, v. 370, n. 3, p. 995, doi. 10.1007/s00220-019-03469-6
- By:
- Publication type:
- Article
Two-Dimensional Yang–Mills Theory on Surfaces with Corners in Batalin–Vilkovisky Formalism.
- Published in:
- Communications in Mathematical Physics, 2019, v. 370, n. 2, p. 637, doi. 10.1007/s00220-019-03392-w
- By:
- Publication type:
- Article
Leibniz–Chern–Simons Theory and Phases of Exceptional Field Theory.
- Published in:
- Communications in Mathematical Physics, 2019, v. 369, n. 3, p. 1055, doi. 10.1007/s00220-019-03347-1
- By:
- Publication type:
- Article
A Physical Origin for Singular Support Conditions in Geometric Langlands Theory.
- Published in:
- Communications in Mathematical Physics, 2019, v. 368, n. 3, p. 985, doi. 10.1007/s00220-019-03438-z
- By:
- Publication type:
- Article
Constructive Tensor Field Theory: The T44 Model.
- Published in:
- Communications in Mathematical Physics, 2019, v. 366, n. 2, p. 567, doi. 10.1007/s00220-019-03369-9
- By:
- Publication type:
- Article
Equivariant Verlinde Algebra from Superconformal Index and Argyres-Seiberg Duality.
- Published in:
- Communications in Mathematical Physics, 2018, v. 357, n. 3, p. 1215, doi. 10.1007/s00220-017-3074-8
- By:
- Publication type:
- Article
Equivariant Verlinde Formula from Fivebranes and Vortices.
- Published in:
- Communications in Mathematical Physics, 2017, v. 355, n. 1, p. 1, doi. 10.1007/s00220-017-2931-9
- By:
- Publication type:
- Article
Kitaev Lattice Models as a Hopf Algebra Gauge Theory.
- Published in:
- Communications in Mathematical Physics, 2017, v. 353, n. 1, p. 413, doi. 10.1007/s00220-017-2860-7
- By:
- Publication type:
- Article
Quantum Hall Effect and Quillen Metric.
- Published in:
- Communications in Mathematical Physics, 2017, v. 349, n. 3, p. 819, doi. 10.1007/s00220-016-2789-2
- By:
- Publication type:
- Article
Resolution of Chern-Simons-Higgs Vortex Equations.
- Published in:
- Communications in Mathematical Physics, 2016, v. 343, n. 2, p. 701, doi. 10.1007/s00220-016-2571-5
- By:
- Publication type:
- Article
Spectral Networks with Spin.
- Published in:
- Communications in Mathematical Physics, 2015, v. 340, n. 1, p. 171, doi. 10.1007/s00220-015-2455-0
- By:
- Publication type:
- Article
Complex Chern-Simons Theory at Level k via the 3d-3d Correspondence.
- Published in:
- Communications in Mathematical Physics, 2015, v. 339, n. 2, p. 619, doi. 10.1007/s00220-015-2401-1
- By:
- Publication type:
- Article
Supersymmetric U( N) Chern-Simons-Matter Theory and Phase Transitions.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 3, p. 1411, doi. 10.1007/s00220-015-2399-4
- By:
- Publication type:
- Article
Self-Dual Symmetric Nontopological Solutions in the SU(3) Model in $${\mathbb{R}^2}$$.
- Published in:
- Communications in Mathematical Physics, 2015, v. 334, n. 1, p. 1, doi. 10.1007/s00220-014-2109-7
- By:
- Publication type:
- Article
Existence Theorems for Vortices in the Aharony-Bergman-Jaferis-Maldacena Model.
- Published in:
- Communications in Mathematical Physics, 2015, v. 333, n. 1, p. 229, doi. 10.1007/s00220-014-2179-6
- By:
- Publication type:
- Article
Classical BV Theories on Manifolds with Boundary.
- Published in:
- Communications in Mathematical Physics, 2014, v. 332, n. 2, p. 535, doi. 10.1007/s00220-014-2145-3
- By:
- Publication type:
- Article
The Refined BPS Index from Stable Pair Invariants.
- Published in:
- Communications in Mathematical Physics, 2014, v. 328, n. 3, p. 903, doi. 10.1007/s00220-014-1978-0
- By:
- Publication type:
- Article
On the Entire Radial Solutions of the Chern-Simons SU(3) System.
- Published in:
- Communications in Mathematical Physics, 2014, v. 327, n. 3, p. 815, doi. 10.1007/s00220-014-1936-x
- By:
- Publication type:
- Article
Gauge Fixing and Classical Dynamical r-Matrices in ISO(2, 1)-Chern-Simons Theory.
- Published in:
- Communications in Mathematical Physics, 2014, v. 327, n. 2, p. 443, doi. 10.1007/s00220-014-1938-8
- By:
- Publication type:
- Article
Bounded Hamiltonian in the Fourth-Order Extension of the Chern-Simons Theory.
- Published in:
- Russian Physics Journal, 2018, v. 60, n. 12, p. 2095, doi. 10.1007/s11182-018-1331-8
- By:
- Publication type:
- Article